# SDR CA071109004

- Difficulty date: October 5, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 7,474 hours
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3R304
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 16475
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING RUNUP AFTER INSPECTION, INVESTIGATION OF A MINOR OIL LEAK REVEALED THAT THE ENGINE CRANKCASE WAS CRACKED NEAR AN ENGINE THROUGHBOLT AT THE BASE OF NR 2 CYLINDER, BETWEEN CYLS NR 2 AND NR 3. THE ENGINE WAS REPLACED. (TC NR 20071109004)
